PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 131 | 2 | 137-142
Tytuł artykułu

New examples of holomorphic foliations without algebraic leaves

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a series of polynomial planar vector fields without algebraic invariant curves in $CP^2$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
131
Numer
2
Strony
137-142
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-02-20
poprawiono
1998-04-03
Twórcy
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland, zoladek@mimuw.edu.pl
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, P.O. Box 137, 00-950 Warszawa, Poland
Bibliografia
  • [1] J. P. Jouanolou, Equations de Pfaff algébriques, Lecture Notes in Math. 708, Springer, New York, 1979.
  • [2] A. Lins-Neto, Algebraic solutions of polynomial differential equations and foliations in dimension two, in: Holomorphic Dynamics, Lecture Notes in Math. 1345, Springer, New York, 1988, 193-232.
  • [3] H. Żołądek, On algebraic solutions of algebraic Pfaff equations, Studia Math. 114 (1995), 117-126.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv131i2p137bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.